# SDR YENA2024081501120

- Difficulty date: August 13, 2024
- Submitted: August 15, 2024
- Operation: Air carrier
- Aircraft: N607JB
- Make and model: Airbus A320-232
- Aircraft serial: 02386
- Aircraft time: 74,240 hours, 26,797 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Fumes
- Location: Zone 200
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT#1889, EWR-SJU. 'STRONG FUMES IN COCKPIT & CABIN. AFTER STARTING ENG 2 AND TURNING ON ENG 2 BLEED; C/W INFO NOTICE 2017-T015(K), DECONTAMINATION LEVEL (B) ACCOMPLISHED. AS PER REF. TSM 05-50-00-810-831-4, 05-50-00-869-051-A, HEPA & OZONE FILTERS. REPLACED REF 21-51-41. A/C OK TO CONT SVC.'
